# SDR FDEA201511203726

- Difficulty date: November 20, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 995 hours, 32,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA60763
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT, CORROSION & EXFOLIATION ON & UNDER FINGER DOUBLER, BETWEEN LONGERONS 47L & 48L.  COMPLIED WITH EA 8-5330-T0321798 PART 1.
